# SDR DALA2023012300512

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 105,823 hours, 15,829 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fseu
- Condition: Faulted
- Location: Flap / Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY INTO ATL DUE TO PILOT REPORT OF TE FLAP AND LE SLAT DISAGREE. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. FOUND FAULT CODE 27-51333 MULTIPLE LEGS. REPLACED FSEU OPS CHECKS GOOD. (9881802)
